# SDR 2005UALA01184

- Difficulty date: October 25, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 36,077 hours, 12,855 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Door 1l Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TESTING EMERGENCY LIGHTS FAULTED EXT LOADS FWD L HAD RED FAULT LIGHT EXT LOADS.   WHILE PERFORMING THE AIRCRAFT EMERGENCY LIGHT TEST, SYSTEM MESSAGE POINTING TO FAULT IN FWD DOOR SLIDE ASSY.  THE SLIDE WAS REPLACED SERVICEABLE ONE AND THE AIRCRAFT SYSTEM BECAME NORMAL.  THE AIRBUS SLIDES HAVE LIGHT SYSTEM THAT CAN ONLY BE MAINTAINED IN THE SHOP.  COMMON SLIDE LIGHT SYSTEM DEFECT IS BUSTED BULB OR BROKEN HARNESS.  AS REQUIRED BY THE UALCMM FOR THE SLIDE, A SDR IS INITIATED BY THE OSV SHOP EVERYTIME A DEFECT IS FOUND DURING THE MAINTENANCE OF SLIDES.
